# SDR YADA2014041461319

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 16,434 hours, 16,622 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 101130001191
- Condition: Cracked
- Location: Rt Aileron
- Component: Aileron, Bcraft
- Component part number: 1181300003
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RT AILERON BALANCE WEIGHT CLIP WHILE PERFORMING BORESCOPE INSPECTION OF CLIP.
